Aa
A
A
A
Close
Gastroenterology Community
31.5k Members
Avatar universal

Wellbutrin @ Heartburn

About two weeks into my new Wellbutrin regimen (150 mg. SR added to my nightly dose of 33 mg. Remeron), I developed a pretty intense bout of heartburn. This heartburn has stayed with for most of the entire past week-and-a-half, and I've recently added a daily Prilosec to my cocktail, which clears up the problem almost entirely. I'm getting ready to bump my dose up to a second WB 150 SR daily, and am worried about this heartburn issue, as I seem to really be responding to this drug. Has anyone else experienced heartburn with Wellbutrin, and if so how did you treat it and did it eventually go away? I'm wondering if a switch from SR to XL is indicated in order to slow the release of the drug to potentially help with my stomach issues.

Thanks!
2 Responses
Avatar universal
You could try a half-glass of milk before you brush your teeth in the evening and take your pills, see if it helps.  Or drink the milk first thing in the morning, maybe, with a little Cheerios or something.
Avatar universal
Really not good advice, about the milk! What does work wonders is 15mg Lancap nightly, although this is rather expensive. I myself would appreciate advice regarding cheaper antacids, not including the normal stuff like bicarb or calcium based antacids.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem